EconPapers    
Economics at your fingertips  
 

Rationalité limitée et jeux de machines

Sylvain Béal

Revue économique, 2005, vol. 56, issue 5, 1033-1063

Abstract: We study one aspect of the rationality of players in repeated games. The central assumption is that player?s choice is limited to strategies that can be computed by a model of computation (or machine). We investigate two of such models : the finite automaton and the perceptron. Each model of computation gives its own abilities to the player that uses it. We consider several possible measures for the complexity of a machine. We survey in this article the most important results on the complexity of strategies for the class of machine games. Classification JEL : C72

JEL-codes: C72 (search for similar items in EconPapers)
Date: 2005
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.cairn.info/load_pdf.php?ID_ARTICLE=RECO_565_1033 (application/pdf)
http://www.cairn.info/revue-economique-2005-5-page-1033.htm (text/html)
free

Related works:
Working Paper: Rationalité limitée et jeux de machines (2005)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cai:recosp:reco_565_1033

Access Statistics for this article

More articles in Revue économique from Presses de Sciences-Po
Bibliographic data for series maintained by Jean-Baptiste de Vathaire ().

 
Page updated 2025-03-19
Handle: RePEc:cai:recosp:reco_565_1033